# SDR VNAA20240723013

- Difficulty date: June 16, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010045CC6701
- Condition: Worn
- Location: Zone 500 Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AREA OF SETTLEMENT OF FAIRINGS (586AB, 592AB, 595AB, 597AB) AT LH WING LOWER SKIN.  AREA OF SETTLEMENT OF FAIRINGS (586AB, 592AB, 595AB, 597AB) AT LH WING LOWER SKIN WAS REPAIRED PER REO 690-57-21-477 REV - -
